# SDR CA080912002

- Difficulty date: August 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 400A
- Engine: Pwa JT15D5
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) ACFT EXPERIENCED LOSS OF POWER TO FLIGHT IDLE (FI) ON LT ENGINE DURING FLIGHT WHICH LEAD TO A COMMANDED ENGINE IN-FLIGHT SHUTDOWN + RESTART WITH INABILITY TO GO ABOVE FI. FLIGHT WAS DIVERTED WHERE THE A/C LANDED WITH THE LT ENGINE AT FI POWER. EXTENSIVE TROUBLESHOOTING LED TO HMU REPLACEMENT. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
